# SDR USAABB01127

- Difficulty date: November 13, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - AFT RIGHT SIDE FLOOR EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  (M)
